DOM ACETAMINOPHEN, 325MG, SUPPOSITORY
This medication is an analgesic. Typically, it is used for pain or to reduce fever. It may also be used for arthritis pain. Its effects can be felt within 1 hour.
How to use this medication
To use this suppository, unwrap it, rinse it under water and then insert it into the rectum.
This medication is typically used every 4 to 6 hours. However, your doctor or pharmacist may have suggested a different schedule that is more appropriate for you. Generally, it is used only as needed.
Important: Follow the instructions on the label. Do not use more of this product, or more often, than prescribed. Moderate consumption of alcohol, 1 or 2 units of alcohol per day (1 or 2 glass of wine, or 1 or 2 small beers, etc.) is possible without causing problem. Greater amounts of alcohol increase the risks of liver problems.
Possible side effects
This product is generally well tolerated and rarely causes side effects. When side effects do occur, they usually disappear on their own, without further treatment. If you think this medication may be causing side effects, talk to your doctor or pharmacist. He or she can help you to determine whether or not the medication is the source of the problem.
As with most medications, this product should be stored at room temperature. Store it in a secure location where it will not be exposed to excessive heat, moisture or direct sunlight. Keep it out of reach of young children. Make sure that any leftover portion is disposed of safely.
This medicine contains ACETAMINOPHEN. Taking more than the recommended dose may cause liver damage. Be sure to avoid consuming other ACETAMINOPHEN containing products at the same time. Check all product labels carefully for the presence of ACETAMINOPHEN.
It is important to tell the health professionals you consult:
- if you have a history of any other medical condition, whether you smoke and for women, if you are or want to become pregnant or breastfeeding;
- if you have allergies to any medications or any other allergies (e.g. to food, latex, etc.);
- all medications you are taking, prescription and non-prescription, including vitamins and natural products and supplements.
This document contains useful information for those taking this medication. It is not intended, in any way, to replace the advice of a trained health professional. For more information, consult the manufacturer's literature, where you will find additional information about uncommon side effects as well as contraindications associated with this product.
[UNIPRIX] © Copyright Vigilance Santé
The patient information leaflets are provided by Vigilance Santé Inc. This content is for information purposes only and does not in any manner whatsoever replace the opinion or advice of your health care professional. Always consult a health care professional before making a decision about your medication or treatment.